MathSciNet Relay Station
MathSciNet bibliographic data
MR1133746 (92k:35056) 35H05
Christ, Michael Certain sums of squares of vector fields fail to be analytic hypoelliptic. Comm. Partial Differential Equations 16 (1991), no. 10, 1695–1707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement